# SDR NOCA07310

- Difficulty date: December 26, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 F/A FLASHLIGHT INOP.  REMOVED AND REPLACED R2 F/A FLASHLIGHT AS REQUIRED.  OPS CHECK NORMAL.
